# SDR QXEA200501333

- Difficulty date: October 10, 2005
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 9,755 hours, 10,121 cycles
- System (JASC): 3150 · Central Warning
- Part: Lamp
- Condition: Inoperative
- Location: Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2411:  VENT INLET LIGHT FAILS TO ILLUMINATE DURING AFT BAGGAGE SMOKE WARNING TEST.  MAINTENANCE RELAMPED VENT INLET CLOSED LIGHT.  OPS CHECK GOOD.  NO COMPONENTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
